MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA; PROSTHESIS, KNEE
Catalog Number 42500607002
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Mechanical (g04) - femur.G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported patient underwent a revision procedure approximately 2 years post implantation due to loosening.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; h2; h3; h6.Visual examination of the provided picture identified an explanted psn ps standard cemented femur.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.These devices are used for treatment.The reported products were reviewed for compatibility with no issues noted.Pn 42500607002 (psn ps standard cemented femur): review of complaint history found no additional related issues for this item and the reported part and lot combination.X-rays were provided and reviewed by mmi, they state that ap and lateral radiographs of the right knee show the presence of cemented femoral and tibial arthroplasty components, which appear intact.Radiolucent lines are present at the femoral component cement-bone interface anteriorly and at the femoral component metal-bone interface posteriorly, compatible with loosening of the femoral component.Radiolucent lines are also present at the tibial component plate metal-bone and cement-bone interfaces, consistent with loosening.The tibial component exhibits approximately 4 degrees of varus alignment, which, if present on postoperative images, poses a risk factor for tibial component loosening, though it is noted that varus alignment could also be a consequence of prosthetic loosening.Heterotopic bone is visualised at the medial joint line on the ap view, possibly fused with the medial tibial plateau, with a bony projection arising from the posterior tibial plateau on the lateral view.Loosening: a definitive root cause cannot be determined.Heterotopic ossification: the root cause of the reported issue is attributed to no problem found as heterotopic ossification is unrelated to the implanted zimmer biomet device.No corrective actions, preventive actions, or field actions resulted after investigation of this event.Complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
PERSONA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24232948
Report Number3007963827-2026-00030
Device Sequence Number10229430
Product Code JWH
UDI-Device Identifier00889024229303
UDI-Public(01)00889024229303(17)291031(10)64473103
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42500607002
Device Lot Number64473103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale